1. bookVolume 19 (2011): Edition 4 (December 2011)
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
ISSN
1426-2630
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais
Accès libre

More on the Continuity of Real Functions

Publié en ligne: 26 Apr 2012
Volume & Edition: Volume 19 (2011) - Edition 4 (December 2011)
Pages: 233 - 239
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
ISSN
1426-2630
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais

Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Search in Google Scholar

Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.Search in Google Scholar

Czesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.Search in Google Scholar

Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Search in Google Scholar

Czesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.Search in Google Scholar

Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Search in Google Scholar

Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.Search in Google Scholar

Noboru Endou and Yasunari Shidama. Completeness of the real Euclidean space. Formalized Mathematics, 13(4):577-580, 2005.Search in Google Scholar

Noboru Endou, Yasunari Shidama, and Keiichi Miyajima. Partial differentiation on normed linear spaces Rn. Formalized Mathematics, 15(2):65-72, 2007, doi:10.2478/v10037-007-0008-5.10.2478/v10037-007-0008-5Search in Google Scholar

Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Search in Google Scholar

Artur Korniłowicz. Arithmetic operations on functions from sets into functional sets. Formalized Mathematics, 17(1):43-60, 2009, doi:10.2478/v10037-009-0005-y.10.2478/v10037-009-0005-ySearch in Google Scholar

Keiichi Miyajima and Yasunari Shidama. Riemann integral of functions from R into Rn. Formalized Mathematics, 17(2):179-185, 2009, doi: 10.2478/v10037-009-0021-y.10.2478/v10037-009-0021-ySearch in Google Scholar

Takaya Nishiyama, Keiji Ohkubo, and Yasunari Shidama. The continuous functions on normed linear spaces. Formalized Mathematics, 12(3):269-275, 2004.Search in Google Scholar

Hiroyuki Okazaki, Noboru Endou, and Yasunari Shidama. More on continuous functions on normed linear spaces. Formalized Mathematics, 19(1):45-49, 2011, doi: 10.2478/v10037-011-0008-3.10.2478/v10037-011-0008-3Search in Google Scholar

Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.Search in Google Scholar

Jan Popiołek. Real normed space. Formalized Mathematics, 2(1):111-115, 1991.Search in Google Scholar

Konrad Raczkowski and Paweł Sadowski. Real function continuity. Formalized Mathematics, 1(4):787-791, 1990.Search in Google Scholar

Konrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.Search in Google Scholar

Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.Search in Google Scholar

Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.Search in Google Scholar

Hiroshi Yamazaki and Yasunari Shidama. Algebra of vector functions. Formalized Mathematics, 3(2):171-175, 1992.Search in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo